# SDR B3OR20020021

- Difficulty date: November 8, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N5204X
- Make and model: Snias AS350B2
- Aircraft serial: 3099
- Aircraft time: 1,108 hours, 1,495 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,110 hours, 1,171 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Bearing
- Condition: Failed
- Location: Ac Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION TECHNICAN ROTATED MAIN ROTOR TO INSPECT.  WHILE TURNING HE NOTED THAT IT WAS VERY HARD TO TURN. FURTHER TROUBLESHOOTING REVEALED THE AIR CONDITIONER COMPRESSOR BELT SLIPPING ON THE COMPRESSOR DRIVE PULLEY. THE AIR CONDITIONER COMPRESSOR CLUTCH BEARING HAD FAILED MAKING IT VERY HARD TO TURN.
